MAUDE Adverse Event Report: COOK INC THREE-WAY PLASTIC ROTATING ADAPTER STOPCOCK; KGZ ACCESSORIES, CATHETER

COOK INC THREE-WAY PLASTIC ROTATING ADAPTER STOPCOCK; KGZ ACCESSORIES, CATHETER
Model Number N/A
Medical Device Problem Codes Fluid/Blood Leak (1250); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/31/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.(b)(4).The event is currently under investigation.
 
Event or Problem Description
It was reported that the product is leaking when cytostatica is given to the patient.When they first flush the device with saline, there is no leakage, however, when cyto is given to the patient, the device starts to leak.A section of the device did not remain inside the patient¿s body.The patient required additional procedures due to this occurrence.As cc form: they used another device from another supplier.
 
Additional Manufacturer Narrative
No physical evaluation could be performed since the device was not returned.However, a document-based investigation was performed.There is no evidence to suggest the product was not made to specifications.Review of the device history record shows no nonconformances which would contribute to this failure mode.There were no other reported complaints for this lot number.Without a returned product to evaluate, a definitive root cause is unable to be confirmed.A quality engineer risk assessment was conducted to assess the risk of this failure mode and concluded a change is not required, thus no risk reduction activities are required at this time.The appropriate internal personnel have been notified and we will continue to monitor for similar complaints.Outcomes attributed to ae should be blank because this is not an adverse event.(b)(4).

Brand Name
THREE-WAY PLASTIC ROTATING ADAPTER STOPCOCK
Common Device Name
KGZ ACCESSORIES, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6121603
Report Number1820334-2016-01407
Device Sequence Number16326520
Product Code KGZ
UDI-Device Identifier00827002012035
UDI-Public(01)00827002012035(17)210721(10)NS7137451
Combination Product (Y/N)N
Initial Reporter CountrySE
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number1PTWS-RA-R
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/02/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/22/2016
Supplement Report FDA Received Date06/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;